Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I dont know if I should test or not?! On Depo Provera shot....

Since being on this shot for a lil over 2 months i have taken 3 test now just b/c my boobs literally hurt ALL the time! I know it could just be the hormones of the shot but there could also be that slight chance of pregnancy too....should i just buy the 4th test?! Ugh...i hate feeling like im pregnant if im not. I have to pee constantly and am very tired all the time too but i don't know if thats just a side effect of the shot. :/ Then of course i know weight gain is part of side effects and LORD have i gained to much for my own book...over 11 lbs is RIDICULOUS in this short amount of time :/ Advice or anyone who has been on this and had this issue please share.

Answer Question
 
leann74016

Asked by leann74016 at 12:48 AM on May. 25, 2011 in Just for Fun

Level 16 (2,449 Credits)
Answers (1)
  • Depo IS birth control. There are hormones in the Depo shot. It is a one in a million chance that you are pregnant. DO you WANT to be pregnant? Many women want to be pregnant so much that they imagine they have the symptoms. If you need an answer---see a DOCTOR. We don't have the answer here at CM.
    minnesotanice

    Answer by minnesotanice at 12:54 AM on May. 25, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.